# SDR ASAA2021041634599

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,343 hours, 6,509 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MOMENTARILY ON CLIMBOUT. NORMAL OPERATION RESTORED IN APPROXIMATELY 60 SECONDS. NOTE. VTK AND MAP DISPLAYED ON CAPTAIN'S NAV DISPLAY. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 801 OPS RESTORED OK FOR SERVICE.
